Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 7, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 25, 2015, 3:17 AM CST. It took effect at Jan 25, 2015, 3:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2015, 3:17 AM CST (09:17 UTC)
- In effect from
- Jan 25, 2015, 3:00 PM CST
- Expired
- Jan 26, 2015, 6:00 PM CST
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
902 WHUS74 KMOB 250917 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 317 AM CST SUN JAN 25 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG WESTERLY FLOW WILL DEVELOP OVER THE MARINE AREA THIS AFTERNOON AND CONTINUE THROUGH MIDDAY MONDAY AS HIGH PRESSURE IS REINFORCED FROM THE NORTHWEST. WINDS AND SEAS WILL SLOWLY DIMINISH LATE MONDAY THROUGH MIDWEEK. GMZ630>635-650-655-670-675-251800- /O.NEW.KMOB.SC.Y.0007.150125T2100Z-150126T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 317 AM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY. * WINDS: INCREASING TO 20 TO 30 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
028 WHUS74 KMOB 251802 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1202 PM CST SUN JAN 25 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG WESTERLY FLOW WILL DEVELOP OVER THE MARINE AREA THIS AFTERNOON AND CONTINUE THROUGH MIDDAY MONDAY AS HIGH PRESSURE IS REINFORCED FROM THE NORTHWEST. WINDS AND SEAS WILL SLOWLY DIMINISH LATE MONDAY THROUGH MIDWEEK. GMZ630>635-650-655-670-675-260215- /O.CON.KMOB.SC.Y.0007.150125T2100Z-150126T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1202 PM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WINDS: INCREASING TO 20 TO 30 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
415 WHUS74 KMOB 252119 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 319 PM CST SUN JAN 25 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .WESTERLY FLOW WILL CONTINUE TO STRENGTHEN THIS EVENING...BECOMING OFFSHORE OVERNIGHT IN THE WAKE OF A COLD FRONT PASSAGE. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE TONIGHT OVER THE OPEN GULF WATERS. STRONG WINDS WILL IMPACT THE INLAND BAYS AND SOUNDS THROUGH MIDDAY MONDAY AND THROUGH MONDAY AFTERNOON ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS. GMZ650-655-670-675-260600- /O.EXT.KMOB.SC.Y.0007.000000T0000Z-150127T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 319 PM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST MONDAY. * WINDS: SOUTHWEST TO WEST 20 TO 30 KNOTS THIS EVENING BECOMING NORTHWEST OVERNIGHT. WINDS DIMINISHING TO 20 TO 25 KNOTS MONDAY AFTERNOON. OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE TONIGHT. * SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-260600- /O.CON.KMOB.SC.Y.0007.000000T0000Z-150126T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 319 PM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WINDS: SOUTHWEST TO WEST 20 TO 25 KNOTS THIS EVENING BECOMING NORTHWEST OVERNIGHT. GUSTS UP TO 30 KNOTS POSSIBLE. * BAY AND SOUND CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
585 WHUS74 KMOB 260549 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1149 PM CST SUN JAN 25 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .WEST WINDS WILL CONTINUE TO STRENGTHEN WHILE VEERING TO NORTHWEST OVERNIGHT BEHIND A COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE TONIGHT OVER OPEN GULF. STRONG WINDS WILL AFFECT INLAND BAYS AND SOUNDS THROUGH MIDDAY MONDAY...AND THROUGH MONDAY AFTERNOON OVER THE OPEN GULF. GMZ650-655-670-675-261600- /O.CON.KMOB.SC.Y.0007.000000T0000Z-150127T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1149 PM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY. * WINDS: SOUTHWEST TO WEST 20 TO 30 KNOTS THIS EVENING BECOMING NORTHWEST OVERNIGHT. WINDS DIMINISHING TO 20 TO 25 KNOTS MONDAY AFTERNOON. OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE TONIGHT. * SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-261600- /O.CON.KMOB.SC.Y.0007.000000T0000Z-150126T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1149 PM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WINDS: SOUTHWEST TO WEST 20 TO 25 KNOTS THIS EVENING BECOMING NORTHWEST OVERNIGHT. GUSTS UP TO 30 KNOTS POSSIBLE. * BAY AND SOUND CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
318 WHUS74 KMOB 260921 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 321 AM CST MON JAN 26 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG NORTHWEST WILL CONTINUE OVER THE MARINE AREA THROUGH MOST OF THE DAY TODAY SLOWLY DIMINISHING THIS AFTERNOON AND THIS EVENING. OCCASIONAL WIND GUSTS TO GALE FORCE WILL BE POSSIBLE MOSTLY OVER THE OPEN GULF WATERS EARLY THIS MORNING. GMZ650-655-670-675-261800- /O.CON.KMOB.SC.Y.0007.000000T0000Z-150127T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 321 AM CST MON JAN 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS THIS MORNING DIMINISHING TO 20 TO 25 KNOTS THIS AFTERNOON. OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE EARLY THIS MORNING. * SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-261800- /O.CON.KMOB.SC.Y.0007.000000T0000Z-150126T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 321 AM CST MON JAN 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS POSSIBLE. * BAY AND SOUND CONDITIONS: MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
794 WHUS74 KMOB 261753 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1153 AM CST MON JAN 26 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 6 PM CST... .A STRONG NORTHWEST FLOW WILL CONTINUE THROUGH MOST OF THE DAY THEN SLOWLY BEGIN TO DIMINISH BY LATE THIS AFTERNOON AND EVENING. GMZ630>635-261900- /O.EXP.KMOB.SC.Y.0007.000000T0000Z-150126T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1153 AM CST MON JAN 26 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. HOWEVER... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE AFTERNOON AS WIND SPEEDS RANGE BETWEEN 15 AND 20 KNOTS. $$ GMZ650-655-670-675-270000- /O.CON.KMOB.SC.Y.0007.000000T0000Z-150127T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1153 AM CST MON JAN 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS THIS MORNING DIMINISHING TO 20 TO 25 KNOTS THIS AFTERNOON. * SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 9:19 PM CST, 5 hours 58 minutes earlier.
Area forecast discussion, Jan 24, 9:19 PM CST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 919 PM CST SAT JAN 24 2015 .ZONE UPDATE...TEMPERATURE HAS DROPPED AWAY FAST TO BELOW THE FORECAST MINIMUM AS OF 9 PM. IT IS LIKELY A LOW HANGING INVERSION HAS ALREADY FORMED...AND WITH CALM CONDITIONS...MIXING HAS BEEN SHUT DOWN WITH RADIATION HAVING TAKEN OVER. WE ARE THEREFORE LOWERING AREA FORECAST OVERNIGHT TEMPERATURES SEVERAL DEGREES. 77/BD && .PREV DISCUSSION... /ISSUED 249 PM CST SAT JAN 24 2015/ SHORT TERM [TONIGHT THROUGH SUNDAY NIGHT]...A DRY WEST TO NORTHWEST FLOW ALOFT GENERALLY PREVAILS ACROSS THE FORECAST AREA THIS AFTERNOON IN THE WAKE OF A MID LEVEL TROUGH THAT IS PUSHING EASTWARD TOWARD THE EAST COAST REGION. VISIBLE SATELLITE IMAGERY SHOWS CLEAR SKIES HAVE RETURNED TO THE CWFA EARLY THIS AFTERNOON AS ALL LOW CLOUD COVER HAS PUSHED WELL OFFSHORE AND HAS DISSIPATED OVER INLAND AREAS. NORTHWESTERLY WINDS REMAIN A LITTLE GUSTY...ESPECIALLY NEAR THE COAST WHERE A FEW GUSTS BETWEEN 20 AND 25 MPH HAVE BEEN OBSERVED. GENERALLY CLEAR SKIES ARE EXPECTED TO CONTINUE ACROSS THE FORECAST AREA TONIGHT WITH THE EXCEPTION OF PERHAPS A FEW HIGH THIN CLOUDS WITHIN THE ZONAL FLOW PATTERN ALOFT. WINDS WILL DIMINISH AFTER SUNSET AND BECOME LIGHT WEST TO SOUTHWEST THIS EVENING AND OVERNIGHT AS SURFACE HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF OF MEXICO AND CENTRAL GULF COAST REGION. LOWS TONIGHT ARE EXPECTED TO RANGE FROM THE LOWER TO MID 30S ACROSS INTERIOR PORTIONS OF THE FORECAST AREA...AND IN THE UPPER 30S TO AROUND 40 NEAR THE COAST. THE NEXT UPPER LEVEL TROUGH WILL DEEPEN AS IT MOVES FROM THE NORTHERN PLAINS AND UPPER MIDWESTERN STATES TONIGHT TO NEAR THE TENNESSEE VALLEY REGION BY SUNDAY AFTERNOON. A DRY WESTERLY FLOW PATTERN ALOFT WILL PERSIST ACROSS OUR FORECAST AREA ON THE BASE OF THE DEEPENING LOW/TROUGH AXIS SUNDAY...AND DRY WEATHER IS EXPECTED TO CONTINUE ACROSS OUR REGION. THERE MAY BE SOME INCREASED LOWER LEVEL CLOUD COVER/STRATOCUMULUS DEVELOPMENT OVER INTERIOR PORTIONS OF SOUTHEAST MS AND SOUTHWEST AL BY SUNDAY AFTERNOON...BUT MOSTLY SUNNY SKIES SHOULD OTHERWISE CONTINUE. WE HAVE OPTED TO TREND TEMPERATURES TOWARD THE COOLER GUIDANCE SUNDAY...WITH HIGHS EXPECTED TO REACH THE LOWER 60S AT BEST ACROSS MOST LOCATIONS. AN INCREASING PRESSURE GRADIENT BETWEEN SURFACE RIDGING OVER THE NORTHERN GULF AND A DEEPENING AREA OF SURFACE LOW PRESSURE OVER THE VICINITY OF SOUTHERN IN AND WESTERN KY WILL BRING INCREASING SOUTHWESTERLY WINDS ACROSS OUR CWFA LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WIND SPEEDS MAY APPROACH THE 15-25 MPH RANGE WITH A FEW GUSTS NEARING 30 MPH NEAR THE COAST...BUT WE CURRENTLY EXPECT GUSTS TO RANGE JUST BELOW ADVISORY LEVELS. /21 WELL DEFINED UPPER LEVEL TROUGH DROPPING SOUTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY SUNDAY EVENING...SHARPENS AS IT PROGRESSES INTO THE SOUTHEAST LATE SUNDAY NIGHT. THIS ALLOWS A REINFORCING FRONTAL PASSAGE TO OCCUR. A LACK OF DEEP LAYER MOISTURE (PRECIPITABLE WATER VALUES AT...TO LESS THAN A HALF INCH) AHEAD OF THIS FRONT KEEPS RAINFALL OUT OF THE FORECAST. OVERNIGHT LOWS TO RANGE FROM THE UPPER 30S INTERIOR TO THE LOWER/MID 40S COASTAL ZONES. /10 LONG TERM [MONDAY THROUGH SATURDAY]...AXIS OF HIGH LEVEL TROUGH PUSHES OFF THE EAST COAST TO START THE NEW WEEK...WITH THE LOCAL AREA BEING DOMINATED BY A DRY...DEEP LAYER NORTHWEST FLOW MONDAY THROUGH WEDNESDAY. COULD BE A BREEZY DAY ON MONDAY...ESPECIALLY ALONG THE COASTAL ZONES AS NORTHWEST WINDS WILL LIKELY GUST TO BETWEEN 25 AND 30 MPH THERE. SURFACE HIGH OVER THE SOUTHERN PLAINS...EXTENDING DOWN INTO TEXAS ON MONDAY...MOVES EAST NEXT WEEK...EXTENDING TO OFF THE MID ATLANTIC COAST INTO THE CENTRAL GULF BY THURSDAY. UPPER FLOW FLATTENS SOMEWHAT BY THURSDAY AS THE INFLUENCE OF THE UPPER TROUGH MOVES OUT AND NEXT MID LEVEL SYSTEM PIVOTS ACROSS THE MID SOUTH. MAY BE ENOUGH JET STREAK DYNAMICS AHEAD OF NEXT FRONT DROPPING INTO THE REGION FROM THE NORTHWEST TO SQUEEZE OUT A BIT OF LIGHT RAIN OVER THE INTERIOR THURSDAY NIGHT. CONFIDENCE IN THIS...THOUGH...IS FAIRLY LOW TO MENTION IN THE MEDIUM RANGE GIVEN THAT THE DEEP LAYER MOISTURE PROFILES REMAIN BELOW NORMAL. SURFACE HIGH PRESSURE BECOMES RE-ESTABLISHED FRIDAY AND SATURDAY. DAYTIME HIGHS FORECAST TO VARY BETWEEN THE MID 50S/MID 60S NEXT WEEK. OVERNIGHT LOWS TO RANGE IN THE MID/UPPER 30S OVER THE INTERIOR TO LOWER/MID 40S OVER THE COASTAL ZONES...ON AVERAGE. NOT TOO BAD FOR THE LAST WEEK IN JANUARY. /10 AVIATION... 24.18Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 24 HOURS. NORTHWEST WINDS 10-15 KNOTS WITH OCCASIONAL GUSTS AROUND 20 KNOTS CAN BE EXPECTED THROUGH THE AFTERNOON...BEFORE WINDS BECOME WEST TO SOUTHWEST AROUND 5 KNOTS OR LESS AFTER SUNSET. GUSTY SOUTHWEST WINDS SHOULD RETURN TO THE REGION BY MID TO LATE SUNDAY MORNING. /21 MARINE...OBSERVATIONS OFFSHORE INDICATE THAT WIND SPEEDS ARE GRADUALLY DECREASING TO WITHIN EXERCISE CAUTION RANGE AS EXPECTED EARLY THIS AFTERNOON. HAVE CANCELLED THE SMALL CRAFT ADVISORY...BUT KEEP EXERCISE CAUTION HEADLINES GOING THROUGH THE REMAINDER OF THE AFTERNOON. A LIGHT TO MODERATE NORTHWEST FLOW AND SUBSIDING SEAS ARE EXPECTED TONIGHT AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE NORTH CENTRAL GULF. WINDS ARE EXPECTED TO TURN SOUTHWESTERLY AND INCREASE IN SPEED LATE SUNDAY MORNING INTO SUNDAY AFTERNOON AS THE PRESSURE GRADIENT INCREASES BETWEEN A RIDGE OF HIGH PRESSURE OVER THE WESTERN GULF AND A DEEPENING AREA OF LOW PRESSURE OVER THE TENNESSEE AND OHIO VALLEY REGIONS. WIND SPEEDS WILL LIKELY RETURN TO SMALL CRAFT ADVISORY RANGE SUNDAY NIGHT INTO MONDAY AS THE LOW PRESSURE AREA MOVES EASTWARD AND AN ASSOCIATED COLD FRONT PUSHES INTO THE NORTHERN GULF. SEAS WILL ALSO LIKELY REBUILD TO 6 TO 8 FEET AGAIN WELL OFFSHORE LATE SUNDAY NIGHT INTO MONDAY. A MODERATE OFFSHORE FLOW THEN LOOKS TO CONTINUE LATE MONDAY INTO EARLY WEDNESDAY BEFORE GRADUALLY DIMINISHING BY WEDNESDAY AFTERNOON AS HIGH PRESSURE BUILDS INTO THE SOUTHEASTERN STATES AND NORTHERN GULF. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 33 62 40 57 38 / 00 05 05 00 00 PENSACOLA 39 62 43 58 40 / 00 00 05 00 00 DESTIN 41 62 46 56 44 / 00 00 05 05 00 EVERGREEN 31 62 38 55 36 / 00 05 05 05 00 WAYNESBORO 32 62 38 56 36 / 00 05 05 05 00 CAMDEN 31 62 38 53 35 / 00 05 05 00 00 CRESTVIEW 33 64 39 56 37 / 00 05 05 05 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 24, 2:42 PM CST, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 242 PM CST SAT JAN 24 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-252100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 242 PM CST SAT JAN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF DEADLY RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-252100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 242 PM CST SAT JAN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MODERATE TO STRONG WEST SOUTHWEST FLOW ON SUNDAY BECOMES NORTHWEST AS A REINFORCING COLD FRONT PASSES SOUTHEAST ACROSS THE COASTAL WATERS SUNDAY NIGHT. WIND GUSTS AROUND 30 KNOTS ARE POSSIBLE SUNDAY NIGHT. SEAS ALSO TREND HIGHER...BUILDING TO 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE SUNDAY NIGHT AND MONDAY. THE INCREASING WIND SPEED AND BUILDING SEAS WILL LIKELY RESULT IN ELEVATED HAZARDS FOR SMALLER MARINE CRAFT SUNDAY NIGHT AND MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 5:27 AM CST | Rip Current Statement | MOB | 37 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.